# SDR JJBA20201229034

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,222 hours, 27,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED DENT FOUND ON CENTER FUSE II, BETWEEN FR 27-28 AND BETWEEN STR 1L-2L.  DENT ON CENTER FUSE II, BETWEEN FR 27-28 AND BETWEEN STR 1L-2L REPAIRED.
